A remark on Denjoy's inequality and Herman's theorem
Publications Mathématiques de l'IHÉS, Tome 49 (1979), pp. 235-241.
@article{PMIHES_1979__49__235_0,
     author = {Carleson, Lennart},
     title = {A remark on {Denjoy's} inequality and {Herman's} theorem},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {235--241},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {49},
     year = {1979},
     zbl = {0446.58014},
     mrnumber = {81h:58040},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1979__49__235_0/}
}
TY  - JOUR
AU  - Carleson, Lennart
TI  - A remark on Denjoy's inequality and Herman's theorem
JO  - Publications Mathématiques de l'IHÉS
PY  - 1979
DA  - 1979///
SP  - 235
EP  - 241
VL  - 49
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1979__49__235_0/
UR  - https://zbmath.org/?q=an%3A0446.58014
UR  - https://www.ams.org/mathscinet-getitem?mr=81h:58040
LA  - en
ID  - PMIHES_1979__49__235_0
ER  - 
Carleson, Lennart. A remark on Denjoy's inequality and Herman's theorem. Publications Mathématiques de l'IHÉS, Tome 49 (1979), pp. 235-241. http://archive.numdam.org/item/PMIHES_1979__49__235_0/

[1] Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Publ. Math. I.H.E.S, 49 (1979), p. 1-233. | Numdam | MR 81h:58039 | Zbl 0448.58019